Page 2 of 2 FirstFirst 12
Results 11 to 20 of 20

Thread: How long does it take...

  1. #11
    Join Date
    Feb 2011
    Posts
    2,036
    Thanks
    345
    Thanked 365 Times in 315 Posts

    Default

    Oh i am pleased you've got your meds mate and being throwed out 2days is'nt to bad it's when it goes longer and i just hope your system is fine.

    ((Hugs Terri)) xxx

  2. #12
    Join Date
    May 2011
    Location
    Kearney Nebraska
    Posts
    169
    Thanks
    8
    Thanked 28 Times in 21 Posts

    Default

    5 to 6 months to work, oioaoihfkzjzncvashdfaweufhopaosdjncvoipioas;d ntuh w[0wrt (that be me banging my head against the keyboard :-( )

  3. #13
    Join Date
    Feb 2011
    Posts
    2,036
    Thanks
    345
    Thanked 365 Times in 315 Posts

    Default

    Hi Liz,

    Like mari said it can take 5-6mths for them fully in your system but refering skin problems than can work abit earlier and don't get mashing your head in mate, some work quicker than other's why do you think it's called a waiting game.lol

  4. #14
    Join Date
    Jun 2010
    Location
    Perth Western Australia
    Posts
    709
    Thanks
    9
    Thanked 182 Times in 116 Posts

    Default

    I noticed it only took weeks of taking Plaquenil for my skin rashes to improve. Probably about 4 - 6 months for the rest of my body to feel better.

    My Plaquenil dose increased about 6 weeks ago along with starting Prednisolone 5 weeks ago because I was getting sicker from some complications after a I had a major operation in January. I am yet to start to feel better. But I must admit though, I think the increase in medication has stopped the fast progression. I suppose if I didn't have the increase in medication, I would sure to be sicker.

    I know it is hard waiting for the medication to start working, but hang in there, it will come. If you are concerned, phone your rheumatologist or primary doctor to reassure you.
    Diagnosed with Lupus - 22 June, 2010

  5. #15
    Join Date
    Feb 2011
    Posts
    2,036
    Thanks
    345
    Thanked 365 Times in 315 Posts

    Default

    Well Linda,

    I won't see much difference with it yet as i started it again last thursday and with this outbreak on my face to clear as well then hopefully i should see some improvement slowly with my skin and i took your advice taking it at night.

    I've not felt no side affects as yet, just abit more breathless today but that could be the flu, i hope when it's gone i see a better improvement but cheers for alerting me about night time. xxx

  6. #16
    Join Date
    May 2007
    Location
    Seaside, Ca.
    Posts
    3,871
    Thanks
    196
    Thanked 948 Times in 732 Posts

    Default

    Terri,
    I'm glad to see that you are giving the Plaquenil another try, with less side effects this time. It seems to work so well for so many of us.
    Hugs,
    Marla

  7. The Following User Says Thank You to magistramarla For This Useful Post:

    tgal (06-17-2011)

  8. #17
    Join Date
    Mar 2011
    Location
    pinjarra, western australia
    Posts
    2,955
    Blog Entries
    1
    Thanks
    1,412
    Thanked 1,641 Times in 1,127 Posts

    Default

    i agree, plaquenil is worth trying again.
    here is hoping it works for you.

  9. The Following User Says Thank You to steve.b For This Useful Post:

    tgal (06-17-2011)

  10. #18
    Join Date
    Jun 2010
    Location
    Perth Western Australia
    Posts
    709
    Thanks
    9
    Thanked 182 Times in 116 Posts

    Default

    Terri as soon as your nose and lip sores heal you will feel so much better. It is horrible when you are in so much pain all the time, that is all you seem to focus on. AND it is especially bad for you when your sores are on your face ..... gosh you look a mess, along with the operation recovery, you must be feeling a mess. Don't you just wish you could take some strong sleeping tablets to let you sleep until all the sores and pain has gone away. Terri, keep strong, but also, let yourself be upset and angry every now and then. The worse you can do is to make your sores feel worse, then you have another good reason to cry. Let me know how you feel by next weekend. BETTER, I really really really really hope!!!!!!!
    Diagnosed with Lupus - 22 June, 2010

  11. The Following User Says Thank You to Linda From Australia For This Useful Post:

    Peridot20_Gem (06-17-2011)

  12. #19
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,765
    Blog Entries
    10
    Thanks
    1,624
    Thanked 934 Times in 593 Posts

    Default

    I am so glad that you got your Prednisone. Just for future reference, however, you should know that it can be dangerous to stop Prednisone abruptly and you doctors should have known this. Now, I know that you did not stop by choice, but their failure to make sure you had the drug caused you to stop abruptly.
    When prednisone is taken for more than a few weeks, the body becomes accustomed to it and begins to make less of its natural steroids. If the drug is stopped too quickly, the body does not have time to adjust, and dangerous side effects can occur, up to including damage to your heart.
    So please make sure that you always have your prescription filled and that you do not miss a dose.
    I wish you the very best.

    Peace and Blessings
    Namaste
    Saysusie
    Look For The Good and Praise It!

  13. #20
    Join Date
    Feb 2011
    Posts
    2,036
    Thanks
    345
    Thanked 365 Times in 315 Posts

    Default

    Quote Originally Posted by Linda From Australia View Post
    Terri as soon as your nose and lip sores heal you will feel so much better. It is horrible when you are in so much pain all the time, that is all you seem to focus on. AND it is especially bad for you when your sores are on your face ..... gosh you look a mess, along with the operation recovery, you must be feeling a mess. Don't you just wish you could take some strong sleeping tablets to let you sleep until all the sores and pain has gone away. Terri, keep strong, but also, let yourself be upset and angry every now and then. The worse you can do is to make your sores feel worse, then you have another good reason to cry. Let me know how you feel by next weekend. BETTER, I really really really really hope!!!!!!!
    Hi Linda,
    Still got the sores on my mouth they've drued up using zovirax but to try and eat is murder, the sides of my mouth keep splitting and bleeding and it's taking hell of a while for my nose to heal especially.
    Refering my op i keep getting the sharp pains but ste's really got me resting up and with my drugs the plaquenil and painkillers i feel dazed some days.
    Really i should knock me out with a few family instead of one, i would sleep then..i used to be on sleeping pills but they fetched me off them quite a few years back.

    You keep well and strong yourself Linda as your not to good yourself lately. Hugszzzzzzz Terry xxxxx

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •